# SDR SROM200700001

- Difficulty date: January 5, 2007
- Submitted: January 7, 2007
- Operation: General aviation
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 53,834 hours, 46,538 cycles
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65544709
- Condition: Ruptured
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

UPON TAKEOFF A POP WAS WAS HEARD FOLLOWED BY PERCEIVED SMOKE (DUST) IN THE CABIN.  PACS WERE SELECTED TO OFF AND A IMMEDIATE LANDING MADE AT THE DEPARTURE AIRPORT.  ALL COCKPIT INDICATIONS NORMAL.  FOUND LT AIR CONDITIONING PAC MIXING CHAMBER AND HOT AIR SUPPLY DUCT SEPARATED/ DAMAGED ALLOWING HOT CONDITIONED AIR TO ENTER CABIN THROUGH RETURN GRILLS, THUS CREATING DUST.  APPEARS TO HAVE EXPERIENCED INTERNAL DAMAGE RESULTING IN BACK PRESSURE WHICH CAUSED THE DUCT/FLANGE FAILURE.  NO OTHER DAMAGE NOTED.  REPLACED MIXING AND HOT AIR DUCTS.
